# SDR 2008UALA03075

- Difficulty date: May 28, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 43,956 hours, 31,724 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 655449915
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

BELL TO FIRE TEST DOES NOT WORK.  SUSPECT FAULTY AURAL WARNING MODULE.  REPLACED AURAL WARNING MODULE REF MM 31-26-41 PG 401, ALL TEST OK.  AC OK FOR SERVICE.
